Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Harry1993

Member
  • Posts

    95
  • Joined

  • Last visited

Reputation

23 Neutral

1 Follower

About Harry1993

  • Birthday 11/17/1993

Profile Information

  • Gender
    Male
  • Location
    England, UK.

Recent Profile Visitors

2769 profile views
  1. I use to have really bad acne last year then I went onto roaccutane for like 4 and half months. Does it look like this is hyper pigmentation? I'm thinking about asking for a chemical peel when I see my dermatologist. (I've been off roaccutane for 2 months). Any advice would be greatly appreciated.
  2. Looks very similar to my skin, post-accutane. I'll upload a picture but it looks different in the lighting I took the photo in. I'm thinking it could be slight hyper pigmentation, rather than rosacea. Mine in pretty much constantly red too, which isn't from the accutane medication because I finished taking it over 2 months ago. I also have hyper pigmentation marks on my back, do you have it anywhere else or is it just on your face? I'm seeing my dermatologist on the 2nd of February though so I'l
  3. Bump. Does anyone else take their accutane with eggs? I can't really find anything about it on the internet.
  4. It's not always about acne or acne scars, not everyone is shallow minded.
  5. How old are you? Might be worth seeing a dermatologist.
  6. Yeah doesn't really matter too much, try to alternate though. Just ignore the obnoxious people who blame acne on diet..
  7. Day 29 - Not really much to say except my hair is less oily and I haven't had to use shampoo for 3 days. (The perks of accutane). My next appointment is less than 2 weeks away so will be interesting to see if they keep me and 40mg or raise me to 80mg.
  8. Maybe they simply meant it will start to dry out your skin?
  9. I'm on day 23 on the same dosage as you, similar body weight/height and I'm experiencing similar side effects that you had around the 3 weeks mark. Although 40mg does seem pretty low to be on for 6 months, I guess they're just looking out for your best interests in terms of health and the side effects that come from the drug. Best of luck though!
  10. Day 21 - Not really much to report, lips have been continuously dry and skin too. My skin seems a bit more red in the past week and the pores on my nose seem to be more noticeable/larger. I'm now half way through my first prescription of medication so I'll be seeing my dermatologist in roughly 3 weeks where I'll probably have my dosage upped to 80mg a day. Not much to report on my back either, still looks like the same car crash it was before. I'll upload pictures in 3 weeks with before
  11. Accutane. No point just putting loads of crap drugs into your system if they're not working, they seem to only be a temporary fix anyway.
  12. Different dermatologists go about it different ways, yours might want you to be on a lower dosage for a longer time frame. It's best asking him/her.
×